MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.B2: other serious - even though there was no reintervention the final mitral regurgitation reduction was impacted by the event.
 
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where after release of the first implant and introduction/steering down to the valve of the second implant a slda (single leaflet device attachment) confirmed via tee occurred intra-procedurally.The first implant remained attached to the anterior leaflet and detached from the posterior leaflet.The physician opted to move forward with a multi-device strategy with the second implant positioned laterally and parallel to the first implant in a 1:7 attached to a2 orientation.After the release of the second implant lateral to the first implant, the implanter felt it was necessary to place a third unplanned device medial to the first/slda device in a 12:6 orientation as it was hemodynamically favorable.The la v wave had increased to 35 after the first implant slda occurred and the last/third implant brought it down to 29.Mr (mitral regurgitation) at the time of slda was severe.The index procedure was completed.The mr was not reduced and remained severe.Implanter noted flanking a new implant on either side of the first/slda implant could "create a scaffold" for potential/future treatment using a vascular plug.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6 and h11.The complaint for slda (single leaflet device attachment) intraprocedure was confirmed.Available information confirmed that mr was not reduced and remained severe after the slda occurred.Due to limited information, a definitive root cause was unable to be determined.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22613824
Report Number2015691-2025-06074
Device Sequence Number15843992
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260317
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale